# SDR SIMA20161022002

- Difficulty date: October 22, 2016
- Submitted: October 24, 2016
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- Aircraft time: 28,831 hours, 24,346 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P207011500
- Condition: Inoperative
- Location: Aft Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFT FA FLASHLIGHT INOPERATIVE.   REMOVED AND REPLACED AFT CABIN FLASHLIGHT IAW AMM 33-50-16.  OPS CHECKED GOOD.
